# SDR HEEA073191

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,135 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Inlet
- Part number: 206061432118
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET CRACKED; WORN.
